Approximate innerness and central triviality of endomorphisms

Toshihiko Masuda, Reiji Tomatsu

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We introduce the notions of approximate innerness and central triviality for endomorphisms on separable von Neumann factors, and we characterize them for hyperfinite factors by Connes-Takesaki modules of endomorphisms and modular endomorphisms which are introduced by Izumi. Our result is a generalization of the corresponding result obtained by Kawahigashi-Sutherland-Takesaki in automorphism case.

Original languageEnglish
Pages (from-to)1075-1134
Number of pages60
JournalAdvances in Mathematics
Volume220
Issue number4
DOIs
Publication statusPublished - Mar 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Approximate innerness and central triviality of endomorphisms'. Together they form a unique fingerprint.

  • Cite this